# SDR SIMA201121602

- Difficulty date: August 1, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 2,240 hours, 18,637 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2359
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4157 THE CREW NOTICED THE A "BAGGAGE SMOKE" EICAS MESSAGE AND "BAGAGGE FIRE EXTG" LIGHT WOULD NOT ILLUMINATE WHEN FIRE TEST SWITCH, ON OVERHEAD PANEL, IS PRESSED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 BAGGAGE SMOKE DETECTOR IAW EMB 140 AMM 26-15-01.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
